MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE

ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE
Catalog Number 01L75-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient information: no specific patient information was provided.Patient identifier: multiple = (b)(6).
 
Event or Problem Description
The customer reported falsely elevated architect cyclosporine results.The following initial and repeat results were provided: sample id (b)(6): 171.2, 29.1 and 39.4 ng/dl , sample id (b)(6): 306.7, 77.2 and 79.3 ng/dl.No impact to patient management was provided.
 
Additional Manufacturer Narrative
Investigation of the customer issue included a review of the complaint text, a search for similar complaints, in-house testing and a review of labeling.Tracking and trending report review for the architect cyclosporine assay determined that there were no related trends.An increase in complaint activity was not identified for reagent lot 01011m800.Internal cyclosporine panels were tested using a retained kit of reagent lot 01011m800.Acceptance criteria were met, which indicates acceptable product performance.Manufacturing documentation for the reagent lot did not identify any issues associated with the complaint issue.Additionally, labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect cyclosporine assay was identified.Section d11 concomitant medical products: the serial number was changed from isr52067 to isr52058 refer to related manufacturer report number 1628664-2019-00739 for the device evaluation of the architect i2000sr analyzer.

Brand Name
ARCHITECT CYCLOSPORINE
Common Device Name
CYCLOSPORINE
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key9226536
Report Number1415939-2019-00213
Device Sequence Number13926154
Product Code MKW
UDI-Device Identifier00380740001315
UDI-Public00380740001315
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K080751
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2020
Device Catalogue Number01L75-25
Device Lot Number01011M800
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/04/2019
Supplement Date Received by Manufacturer11/06/2019
Initial Report FDA Received Date10/23/2019
Supplement Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR, LIST 03M74-02,; ARCHITECT I2000SR, LIST 03M74-02,; SERIAL (B)(4); SERIAL (B)(4)